# SDR UPS97824809

- Difficulty date: October 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bungee Cylinder
- Part number: 35973395504
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LND APPROACH, RT MAIN LANDING GEAR LIGHT WOULD NOT ILLUMINATE.  CYCLED GEAR THREE TIMES WITH NO EFFECT.  CHANGED BOTH BULBS AND CYCLED GEAR AGAIN WITH NO EFFECT.  CYCLED GEAR A SECOND TIME AND AFTER APPROX 30 SEC LIGHT CAME ON.  REMOVED AND REPLACED RT MLG BUNGEE CYLINDER AND PERFORMED RETRACTION CHECK PER MM 32- 32-03.  LEAK AND OPS CKS GOOD.  P/N ON-3597339-5504 S/N ON-15338.
